[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.94.5. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1976

Aseptic Necrosis of Warts Instead of Lymphangitis-Reply

Arch Dermatol. 1976;112(7):1035. doi:10.1001/archderm.1976.01630310081031

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In Reply.—  The letter I wrote in August 1975 reported that such a phenomenon as lymphangitis developing as a result of the topical application of cantharidin on warts can indeed occur. If the same process has occurred after the use of other chemicals, it only means that other agents can do likewise. It is not known whether the lymphangitis after caustic cutaneous injuries is aseptic or transiently septic because of the difficulty in obtaining definitive cultures. I believe that every dermatologist should be aware of all possible complications of any therapeutic regimen he uses.

First Page Preview View Large
First page PDF preview
First page PDF preview
×